Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My partner has high BP, he is on medication but,feels quite sick please help

My partner has high blood pressure , he is on medication but,? feels quite sick when he wakes in the morning. Do you think it could be connected to him having blood pressure? Thanks Fairy, I will do that xx
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Saturated fat is the main dietary cause of high blood cholesterol. Saturated fat is found mostly in foods from animals such as beef, beef fat, veal, lamb, pork, lard, poultry fat, butter, cream, milk, cheeses and other dairy products. Foods from plants that contain saturated fat include coconut, coconut oil, palm oil and palm kernel oil (often called tropical oils), and cocoa butter. High cholesterol causes high blood pressure. The best thing for high cholesterol is Losing weight. A plant-based diet in conjunction with a properly conducted fast most often leads to a total recovery or a vast improvement in hypertension and angina.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor